Skip to Main content Skip to Navigation
Journal articles

On metric convexity, the discrete Hahn-Banach theorem, separating systems and sets of points forming only acute angles

Complete list of metadatas

https://hal.telecom-paris.fr/hal-02287790
Contributor : Telecomparis Hal <>
Submitted on : Friday, September 13, 2019 - 5:21:58 PM
Last modification on : Friday, July 31, 2020 - 11:28:04 AM

Identifiers

  • HAL Id : hal-02287790, version 1

Citation

Hugues Randriambololona. On metric convexity, the discrete Hahn-Banach theorem, separating systems and sets of points forming only acute angles. Int. J. of Information and Coding Theory, 2017, 4 (2/3), pp.159-169. ⟨hal-02287790⟩

Share

Metrics

Record views

47